MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ULTRAMICRO NEEDLE HOLDER, SIZE 3 MM

KARL STORZ SE & CO. KG ULTRAMICRO NEEDLE HOLDER, SIZE 3 MM
Model Number 26167FNS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that a needle holder broke during surgery.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Additional information is provided in section d4 and d9.Internal karl storz reference number: (b)(4).

Brand Name
ULTRAMICRO NEEDLE HOLDER, SIZE 3 MM
Common Device Name
ULTRAMICRO NEEDLE HOLDER, SIZE 3 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23606877
Report Number9610617-2025-02099
Device Sequence Number18456244
Product Code GCJ
UDI-Device Identifier04048551095362
UDI-Public04048551095362
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K951625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26167FNS
Device Catalogue Number26167FNS
Device Lot NumberGA05
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown